American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] A. V. Bondarenko, D. P. Hardin and E. B. Saff. Minimal $N$-point diameters and $f$-best-packing constants in $\mathbb{R}^d$. Proc. Amer. Math. Soc. 142 (2014) 981-988.
Abstract, references, and article information   
View Article: PDF

[2] Bernhard G. Bodmann and Helen J. Elwood. Complex equiangular Parseval frames and Seidel matrices containing $p$th roots of unity. Proc. Amer. Math. Soc. 138 (2010) 4387-4404. MR 2680063.
Abstract, references, and article information   
View Article: PDF

[3] Henry Cohn, Noam D. Elkies, Abhinav Kumar and Achill Schürmann. Point configurations that are asymmetric yet balanced. Proc. Amer. Math. Soc. 138 (2010) 2863-2872. MR 2644899.
Abstract, references, and article information   
View Article: PDF

[4] Konrad J. Swanepoel and Rafael Villa. A lower bound for the equilateral number of normed spaces. Proc. Amer. Math. Soc. 136 (2008) 127-131. MR 2350397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. E. Litvak, V. D. Milman and A. Pajor. The covering numbers and ``low $M^*$-estimate" for quasi-convex bodies. Proc. Amer. Math. Soc. 127 (1999) 1499-1507. MR 1469422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zoltán Füredi and Peter A. Loeb. On the best constant for the Besicovitch covering theorem . Proc. Amer. Math. Soc. 121 (1994) 1063-1073. MR 1249875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Valentin Boju and Louis Funar. Generalized Hadwiger numbers for symmetric ovals . Proc. Amer. Math. Soc. 119 (1993) 931-934. MR 1176065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter A. Loeb. An optimization of the Besicovitch covering . Proc. Amer. Math. Soc. 118 (1993) 715-716. MR 1132415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1